Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Hair loss, fatigue and shivering. Getting worse. Why?

Hi I ve been having trouble with hair loss , fatigue , and constant shaky hands and legs. I saw 2 doctors about this and they both gave me thyroide exams. My doctor said the first exam came out odd but then the next exam was normal. Both doctors told me they can do nothing for me. I feel helpless and don t know what to do. This has been going on for 5 months :( my diet has never changed nor has my amount of excercise. This has never happened to me before and my condition only seems to be getting worse. Help! Thank u
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  1418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Hair loss and fatigue with shivering are common signs of anxiety disorder. However you need to rule out medical conditions for hte same and therefore need a thyroid test. I hope you have your results by now and have been on medications. It is worth it to try a multivitamin and multi mineral. Also you should try selenium, zinc and supplements of antioxidants to help with hair growth. Please visit a dermatologist for more recommendations.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor